Alert archive / Florida / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 82, NWS Melbourne, FL

August 23, 2024Orange County, Osceola County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Aug 23, 2024, 8:25 PM EDT for Orange County, Osceola County, Florida. It was in force for 20 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 23, 2024, 8:25 PM EDT (00:25 UTC)
Expired
Aug 23, 2024, 8:45 PM EDT
In force
20 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Orange County, FL, Osceola County, FL

What was reported inside it

TimeReportWhereRemark
Aug 23, 8:26 PM EDTTSTM WND GST 561 Sw Orlando Internatio, FLThe ASOS at the Orlando International Airport measured a wind gust of 56MPH/49KTS from the northwest.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 0.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2024-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1694 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2024-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1694 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
710 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
-35 m²/s²
Significant tornado parameter
0.0
Supercell composite
-2.3

Open this sounding in Storm Lab

The text

As transmitted.

949 
WUUS52 KMLB 240025
SVRMLB
FLC095-097-240045-
/O.NEW.KMLB.SV.W.0082.240824T0025Z-240824T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
825 PM EDT Fri Aug 23 2024

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  South central Orange County in east central Florida...
  North central Osceola County in east central Florida...

* Until 845 PM EDT.

* At 825 PM EDT, a severe thunderstorm was located over Orlando
  International Airport, moving south at 20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Orlando, Kissimmee, Orlando International Airport, Conway, and
  Buena Ventura Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2849 8144 2852 8132 2833 8118 2826 8142
TIME...MOT...LOC 0025Z 340DEG 18KT 2842 8135 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Heil
2 follow-up statements
622 
WWUS52 KMLB 240032
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
832 PM EDT Fri Aug 23 2024

FLC095-097-240045-
/O.CON.KMLB.SV.W.0082.000000T0000Z-240824T0045Z/
Orange FL-Osceola FL-
832 PM EDT Fri Aug 23 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTH CENTRAL ORANGE AND NORTH CENTRAL OSCEOLA COUNTIES...

At 831 PM EDT, a severe thunderstorm was located near Orlando
International Airport, moving south at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated. Orlando International Airport recently 
         gusted to 56 mph.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Orlando, Kissimmee, Orlando International Airport, Conway, and Buena
Ventura Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2849 8144 2852 8132 2833 8118 2826 8142
TIME...MOT...LOC 0031Z 341DEG 17KT 2841 8136 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Heil
643 
WWUS52 KMLB 240044
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
844 PM EDT Fri Aug 23 2024

FLC095-097-240054-
/O.EXP.KMLB.SV.W.0082.000000T0000Z-240824T0045Z/
Orange FL-Osceola FL-
844 PM EDT Fri Aug 23 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ORANGE AND NORTH
CENTRAL OSCEOLA COUNTIES WILL EXPIRE AT 845 PM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Melbourne.

LAT...LON 2849 8144 2852 8132 2833 8118 2826 8142
TIME...MOT...LOC 0044Z 340DEG 18KT 2835 8134 

$$

Heil

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 7:53 PM EDT, 32 minutes earlier.

Area forecast discussion, Aug 23, 7:53 PM EDT, 32 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
753 PM EDT Fri Aug 23 2024

...New AVIATION...

.AVIATION...
(00Z TAFs)
Issued at 744 PM EDT Fri Aug 23 2024
SHRA/TSRA just west of the KSFB-KISM corridor will diminish thru
02z. Some storm drift back to the east may bring vis reductions at
KMCO-KSIM with heavier RA thru 01z. Short range guidance for the
overnight portends isold/sct shra coverage increasing across the
Atlc from 06z-12z and approaching the KVRB-KSUA corridor in the
08z-12z time frame with tropical moisture on the increase across
the southern and central peninsula into the day on Saturday. SCT
SHRA/ISOLD TSRA should favor coastal terminals in the morning
hours Sat and transitioning to the interior terminals Sat aftn.
Mainly VFR conds outside of convective activity into Sat.

&&

.PREVIOUS DISCUSSION...
Issued at 323 PM EDT Fri Aug 23 2024

Key Messages:

- A lingering stalled front over north-central Florida will
  continue to produce scattered to numerous showers and storms
  across east central Florida into the weekend.

- Slower storm motion and an increase in moisture will increase
  the threat for locally heavy rainfall this weekend, with a few
  stronger storms possible each day.

- Highs will remain near normal into the weekend, with heat index
  values as high as 98-105F.

Currently-Tonight...East coast sea breeze will continue to push
inland with scattered to numerous showers and storms developing
through the remainder of the afternoon through early evening.
Additional showers and storms over the coastal waters may still be
able to push onshore along the Treasure Coast through this
afternoon. Some stronger storms will continue to be possible,
producing frequent lightning strikes, strong wind gusts up to 40
to 50 mph, small hail and locally heavy rainfall of 1-3". Greatest
coverage of this activity will be focused west of I-95 where sea
breeze and outflow boundary interactions occur. However, A lighter
southwest steering flow north of the Treasure Coast may still be
able to transport some of this activity back toward the coast of
Volusia and Brevard counties and just offshore through late day.

Convection will gradually diminish through late evening. However, an
increasing low level onshore flow and deeper moisture associated
with an approaching tropical wave, may lead to isolated to scattered
onshore moving showers and storms along the coast overnight. Will
therefore keep rain chances around 20-40% across coastal areas past
midnight. The onshore flow and increase in moisture will maintain
warm and humid conditions, with lows in the mid to upper 70s.

Saturday-Sunday...Stalled boundary will linger near to north of
central FL as a tropical wave moves westward across the southern FL
peninsula into tomorrow. This will transport deeper moisture across
the area this weekend, with PW values rising to 2.0-2.1" on Saturday
and around 2.1-2.3" on Sunday. Onshore moving showers and storms
into the morning will be possible each day, especially south of the
Cape, with scattered to numerous showers and storms developing each
afternoon along a westward moving east coast sea breeze. PoPs remain
high around 60-70 percent each day, with highs remaining near normal
in the upper 80s to low 90s and peak heat index values still
reaching up to around 100-105F due to very humid conditions. Weaker
steering winds will lead to slower storm motion. This will increase
the potential of locally heavy rainfall with any heavier showers or
storms. Rainfall totals of 1-3" will occur with this activity, and
localized higher totals of 4-5" will be possible with any persistent
or repeated rounds of convection. Showers and storms will diminish
and or shift west of the area through late evening. However,
isolated to scattered showers and a few storms will still be
possible along the coast during the overnight hours. Lows remain in
the mid to upper 70s.

Monday-Thursday...(Modified Previous Discussion) A mid/upper level
ridge is forecast to build over the central CONUS and the
Southeastern US into midweek next week. Drier air is forecast to
filter over east central Florida with little to no forcing expected
to result in lower rain shower and lightning storm chances through
midweek. The NBM continues its very high PoP bias with easterly flow
in place, therefore CONSALL and CONSMOS were blended with the NBM.
Scattered to numerous afternoon/evening showers and storms will
continue into early next week (PoPs ~ 50-70% Monday and 50-60% on
Tuesday), but decreasing coverage expected into Wednesday and
Thursday, with PoPs around 40-50 percent. The main hazards will be
occasional to frequent lightning strikes, gusty winds, and moderate
to locally heavy rainfall. Afternoon highs in the low to mid 90s and
onshore easterly winds at around 10-15mph are forecast with partly
cloudy to partly sunny skies. Additionally, heat index values in the
102-107 degree range are expected with a Moderate to Major HeatRisk
by midweek. Lows in the low to upper 70s are expected.

&&

.MARINE...
Issued at 323 PM EDT Fri Aug 23 2024

Tonight-Saturday...Onshore winds will prevail through tonight into
Saturday, with speeds increasing up to 10-15 knots tonight and then
decreasing to around 10 knots on Saturday. Seas will remain around 2
to 4 feet.

Stalled frontal boundary near to north of the waters and a tropical
wave approaching the area and pushing westward across the southern
FL peninsula will maintain high rain chances with scattered to
numerous showers and storms forecast across the waters.

Sunday-Tuesday...(Previous Discussion) Favorable boating
conditions outside of lightning storms/showers are forecast.
Scattered to numerous showers and isolated to scattered lightning
are forecast to develop each afternoon and evening. The main
hazards with stronger storms that develop will be occasional to
frequent lightning strikes, wind gusts up to 30-40mph, and
moderate to locally heavy rainfall. East winds at 8-12kts are
forecast with seas up to 1-3ft nearshore, as well as up to 4ft
offshore (20-60nm) on Sunday.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  76  89  76  89 /  30  60  20  60
MCO  76  89  77  91 /  30  70  20  70
MLB  76  88  77  89 /  30  60  30  60
VRB  76  89  76  90 /  40  70  40  70
LEE  75  91  76  91 /  40  70  20  70
SFB  76  89  76  91 /  30  70  20  70
ORL  76  90  77  91 /  30  70  20  70
FPR  76  88  77  90 /  40  70  40  70

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

DISCUSSION...Weitlich
AVIATION...Volkmer
Hazardous weather outlook, Aug 23, 10:44 AM EDT, 9 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1044 AM EDT Fri Aug 23 2024

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-240200-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
1044 AM EDT Fri Aug 23 2024

This Hazardous Weather Outlook is for east central Florida.

.DAY ONE...Today and tonight.

.THUNDERSTORM IMPACT...
Scattered to numerous showers and scattered lightning storms are
forecast to develop this afternoon and evening, with chances
expected to gradually diminish after sunset. Showers and storms
are expected to develop initially along the coast from late
morning through early afternoon as the sea breeze forms, and then
increase in coverage west of I-95 as the sea breeze moves inland
through mid to late afternoon. Some storms may be able to shift
back toward coast and offshore of Volusia and Brevard counties
through late day. Some stronger storms will again be possible,
with the main threats being strong wind gusts up to 40 to 50 mph,
frequent lightning strikes, small hail and heavy rainfall.

.EXCESSIVE RAINFALL IMPACT...
Slow moving or repeated rounds of heavier showers or storms will
have the potential to produce heavy rainfall amounts of 1 to 3
inches, with locally higher amounts of 4 to 5 inches possible.
This may result in minor flooding of low lying and typical flood
prone areas, especially over areas that have recently received
heavy rainfall the last couple of days.

.RIP CURRENT AND SURF IMPACT...
A Moderate Risk of rip currents exists at all east central
Florida beaches today. Remember to swim near a lifeguard and never
swim alone.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Scattered to numerous showers and isolated to scattered lightning
storms are forecast each afternoon through the weekend. Isolated
stronger storms that develop will be capable of occasional to
frequent lightning strikes, gusty winds, and moderate to locally
heavy rainfall.

Warm temperatures and high humidity will combine to produce heat
index values as high as 102 to 107 degrees Sunday and into next
week. Residents and visitors are encouraged to take frequent
breaks from the heat and stay well hydrated, especially if
spending extended periods of time outdoors.

At least a Moderate Risk of rip currents is forecast to continue
at the local beaches.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed today and tonight.

Fehling/Weitlich

In the hours before

Special weather statement, Aug 23, 5:45 PM EDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Melbourne FL
545 PM EDT Fri Aug 23 2024

FLZ045-144-232215-
Orange FL-Southern Lake County FL-
545 PM EDT Fri Aug 23 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAKE AND WEST
CENTRAL ORANGE COUNTIES THROUGH 615 PM EDT...

At 544 PM EDT, Doppler radar was tracking a strong thunderstorm
producing a landspout or waterspout over Oakland, or over Winter
Garden, moving west at 10 mph.

HAZARD...Landspouts and wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Apopka, Ocoee, Winter Garden, Groveland, and Windermere.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2866 8151 2850 8154 2846 8184 2875 8179
TIME...MOT...LOC 2144Z 092DEG 9KT 2855 8163

LANDSPOUT...OBSERVED
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Heil
Special weather statement, Aug 23, 6:15 PM EDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Melbourne FL
615 PM EDT Fri Aug 23 2024

FLZ045-144-232245-
Orange FL-Southern Lake County FL-
615 PM EDT Fri Aug 23 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAKE AND WEST
CENTRAL ORANGE COUNTIES THROUGH 645 PM EDT...

At 614 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lake Louisa, or near Winter Garden. This thunderstorm was nearly
stationary.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Apopka, Ocoee, Winter Garden, Tavares, and Groveland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. On rare occasions they can briefly touch down, producing wind
gusts over 50 mph. If a funnel cloud is spotted move indoors and
report your sighting to the National Weather Service.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2849 8191 2878 8173 2866 8146 2847 8155
      2837 8168
TIME...MOT...LOC 2214Z 263DEG 2KT 2849 8168

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Heil
Local storm report, Aug 23, 6:42 PM EDT, 1 hour 43 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
642 PM EDT Fri Aug 23 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     Waterspout       1 NW Killarney          28.56N 81.66W
08/23/2024                   Lake               FL   Public

            The public reported a picture on social
            media of a likely waterspout near the
            Florida Turnpike and State Road 50.

&&

MW
Special weather statement, Aug 23, 6:57 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Melbourne FL
657 PM EDT Fri Aug 23 2024

FLZ045-144-232330-
Orange FL-Southern Lake County FL-
657 PM EDT Fri Aug 23 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ORANGE COUNTY
THROUGH 730 PM EDT...

At 656 PM EDT, Doppler radar was tracking a strong thunderstorm over
Windermere. The storms are nearly stationary.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Orlando, Apopka, Ocoee, Winter Garden, and Winter Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. On rare occasions they can briefly touch down, producing wind
gusts over 50 mph. If a funnel cloud is spotted move indoors and
report your sighting to the National Weather Service.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2871 8159 2866 8146 2864 8146 2864 8142
      2861 8135 2841 8144 2844 8173
TIME...MOT...LOC 2256Z 117DEG 8KT 2852 8151

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Heil
Special weather statement, Aug 23, 7:59 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Melbourne FL
759 PM EDT Fri Aug 23 2024

FLZ045-053-240030-
Osceola FL-Orange FL-
759 PM EDT Fri Aug 23 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ORANGE AND NORTH
CENTRAL OSCEOLA COUNTIES THROUGH 830 PM EDT...

At 758 PM EDT, Doppler radar was tracking a strong thunderstorm over
Oak Ridge, moving southeast at 10 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Orlando, Kissimmee, Winter Park, Bay Lake, and Azalea Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2831 8158 2861 8140 2860 8120 2821 8141
TIME...MOT...LOC 2358Z 294DEG 8KT 2846 8140

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Heil
Special weather statement, Aug 23, 8:21 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Melbourne FL
821 PM EDT Fri Aug 23 2024

FLZ045-053-240045-
Osceola FL-Orange FL-
821 PM EDT Fri Aug 23 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL ORANGE AND NORTH
CENTRAL OSCEOLA COUNTIES THROUGH 845 PM EDT...

At 820 PM EDT, Doppler radar was tracking a strong thunderstorm over
Pine Castle, or near Orlando, moving south at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Orlando, Kissimmee, Buena Ventura Lakes, East Lake Toho, and Oak
Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2849 8144 2852 8132 2832 8113 2822 8144
TIME...MOT...LOC 0020Z 339DEG 18KT 2843 8136

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Heil

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 8:15 PM EDTAreal Flood AdvisoryMLBOrange, Osceola90 min
Aug 23, 8:21 PM EDTSpecial Weather StatementMLBOrange24 min
Aug 23, 8:41 PM EDTSpecial Weather StatementMLBOrange34 min
Aug 23, 9:02 PM EDTAreal Flood AdvisoryMLBOrange88 min
Aug 23, 9:12 PM EDTSpecial Weather StatementMLBOsceola33 min

Nearby

Severe Thunderstorm Warnings in Florida, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.